Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Econometric Model of Puerto Rico

M. Dutta and V. Su
The Review of Economic Studies
Vol. 36, No. 3 (Jul., 1969), pp. 319-333
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2296430
Page Count: 15
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
An Econometric Model of Puerto Rico
Preview not available

Page Thumbnails

  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333